# SDR AWXA200400174

- Difficulty date: February 13, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 45,451 hours, 20,644 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - ABORTED TAKEOFF - FLT 0250 - DURING TAKEOFF AT SEA EN ROUTE FOR PHX AT APPROXIMATELY 80 KTS, SYNTHETIC VOICE CALLED FOR RETARD THROTTLES, EPR LOW AT 1.29, SHOULD BE 1.35 AT FLEX TEMP 40 DEGREES, REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE RAN BOTH ENGINES TO FLEX AND TOGA POWER, NO FAULTS FOUND, EPR WITHIN LIMITS.
